MAUDE Adverse Event Report: ZOLL RESPICARDIA, INC. REMEDE SYSTEM; IMPLANTED PHRENIC NERVE STIMULATOR FOR CENTRAL SLEEP APNEA

ZOLL RESPICARDIA, INC. REMEDE SYSTEM; IMPLANTED PHRENIC NERVE STIMULATOR FOR CENTRAL SLEEP APNEA
Model Number 1001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pocket Erosion (2013)
Date of Event 05/21/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This 3500a form, report number 3009144177-2026-00010 is an identical copy of failed 3500a form submission, report number 3009144-2024-00008 originally submitted on 18jun2024.The original 3500a form failed at ack3 due to the following error: only one pma/510(k) is allowed per report.This error has been corrected.A capa was opened to prevent reoccurrence of the failed submission.
 
Event or Problem Description
On (b)(6) 2022 the patient had a pocket revision due to discomfort from device near calvicle.On (b)(6) 2024 zoll respicardia personnel were notified by the patient that he was experiencing issues at the pocket site of his remede system which was described as "thinning of tissue at implant site".Patient was evaluated by dr.(b)(6) on (b)(6) 2024.Patient was evaluated by dr.(b)(6) on unknown date and noted at that time to have erosion of the lead through the skin.On (b)(6) 2024 the system was explanted without issue.At the time of the explant, dr.(b)(6) visualized the pocket and noted that during the initial pocket revision on (b)(6) 2022, the device was moved to a sub pectoral pocket but the lead had not been tunneled to that subpec pocket and it was his opinion that was the reason for the erosion causing.The system to be removed on (b)(6) 2024.

Brand Name
REMEDE SYSTEM
Common Device Name
IMPLANTED PHRENIC NERVE STIMULATOR FOR CENTRAL SLEEP APNEA
Manufacturer (Section D)
ZOLL RESPICARDIA, INC.
12400 whitewater dr
suite 150
minnetonka MN 55343
Manufacturer (Section G)
ZOLL RESPICARDIA, INC.
12400 whitewater dr
suite 150
minnetonka MN 55343
Manufacturer Contact
kevin bentley
12400 whitewater dr
suite 150
minnetonka, MN 55343
6122865999
MDR Report Key24096364
Report Number3009144177-2026-00010
Device Sequence Number16012274
Product Code PSR
UDI-Device Identifier00857688007001
UDI-Public(01)00857688007001
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P160039
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date01/29/2022
Device Model Number1001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2024
Initial Report FDA Received Date01/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/29/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight91 KG
Patient EthnicityNon Hispanic
Patient RaceWhite